# SDR SWAA2024100228391

- Difficulty date: August 20, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FWD WTB FAIRING STRAKELET MIDDLE SECTION FRAME COMMON TO UPPER HAS A CRACK. (MARKED)<[01] LH WING FWD WTB FAIRING STRAKELET MIDDLE SECTION FRAME FOUND OUT OF LIMITS; IAW SRM 57-41-01-1A-1 ALLOWABLE DAMAGE 1; AND WAS REMOVED AND REPLACED IAW SRM 51-40-02-0G AND DWG. 116A3110; REV.B.;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
